# SDR IPXA2018070631425

- Difficulty date: July 3, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 18,617 hours, 11,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: A225706690
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, FWD CARGO COMPARTMENT AFT BULKHEAD UPPER FRAME SUPPORT AT STA 38.2 RBL41 CLIP CRACKED. REMOVED AND REPLACED IAW SRM 51-40-21.
